Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics, Issue 2013, pp. 10-23. Download full version Download PDF PDF (422 KB)
Received on June 29, 2012;
Revised on Janurary 25, 2013;
Accepted in final form on January 30, 2013;
Published online on May 24, 2013;
Communicated with Ľubomír Snoha.

Coincidence point theorems for a family of multivalued mappings in partially ordered metric spaces
by Binayak S. Choudhury and Nikhilesh Metiya

Abstract
Abstract
Keywords
partial ordering, metric space, almost contraction, coincidence point.
Mathematics Subject Classification
(2010) 54H10, 54H25, 47H10.
BibTeX reference
@ARTICLE{oacta2013002,
  author = {Binayak S. Choudhury},
  author = {Nikhilesh Metiya},
  title = {Coincidence point theorems for a family of multivalued mappings in partially ordered metric spaces},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2013},
  issue = {2013},
  pages = {10--23},
  issn = {1338-7111}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016